# SDR 2021FA0000380

- Difficulty date: January 6, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N612YM
- Make and model: Bombdr BD1001A10
- Aircraft serial: 45248
- Aircraft time: 4,876 hours, 3,715 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pressure Switch
- Part number: 6621000000091
- Part serial: 368524
- Condition: Inoperative
- Location: Zone 400
- Part time: 4,876 hours, 3,715 cycles
- Component: Pressure Switch, Bombdr, NA
- Component part number: 6621000000091
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTS HP BLEED ARI LEAK INDICATION APPEARED. COMPLIED WITH R&R OF HP BLEED AIR PRESSURE SWITCH. OPS CHECKED GOOD. AIRCRAFT OK FOR RTS.
